Skip to content
My WebMD Sign In, Sign Up
Questions for those taking Lyrica
avatar
bpcookie posted:
Has anyone ever experienced flushing of the face while taking Lyrica? I take 150 mgs of Lyrica twice a day and I noticed today that my face was flushed with blotchy patches.

After taking Lyrica for a month or so, I dont experience many of the side effects anymore, but sometimes I will have that spaced out feeling. Im hoping that after taking it for another month I wont have any side effects.

What experiences have you guys had when taking Lyrica?
Reply
 
avatar
Caprice_WebMD_Staff responded:
Hi Bpcookie,

Responding to bump this back up as I think it got missed yesterday.

And while you're waiting for responses here, be sure to check out this discussion on Lyrica side effects .

We must let go of the life we have planned, so as to accept the one that is waiting for us. ~Joseph Campbell


Helpful Tips

~FM TIPS - LIVING W/ FM - TOOLBOX ~WELCOME NEWCOMMERS~
Welcome to Our FMily! My name is MeMe, I'm an FM suffer of 19 years, along with autoimmune diseases & other conditions. ... More
Was this Helpful?
463 of 538 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.